Lancaster EPrints

Skewness as an explanation of gambling by locally risk averse agents

Cain, M and Peel, D A and Law, D (2002) Skewness as an explanation of gambling by locally risk averse agents. Applied Economics Letters, 9 (15). pp. 1025-1028. ISSN 1350-4851

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Applied Economics Letters
Subjects: UNSPECIFIED
Departments: UNSPECIFIED
ID Code: 44746
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:20
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 19:06
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44746

Actions (login required)

View Item